Alert archive / Wyoming / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 46, NWS Cheyenne, WY

June 13, 2009Goshen County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 13, 2009, 6:57 PM MDT for Goshen County, Wyoming. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2009, 6:57 PM MDT (00:57 UTC)
Expired
Jun 13, 2009, 7:32 PM MDT
In force
35 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

County Goshen County, WY

The radar

The Cheyenne radar (KCYS), 112 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 7:00 PM MDTHAIL 0.25Torrington, WY
Jun 13, 7:01 PM MDTHAIL 0.75Torrington, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 1:56 PM MDTTornado WatchSPC9 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 1.0 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2009-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2009-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
317 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 140057
SVRCYS
WYC015-140145-
/O.NEW.KCYS.SV.W.0046.090614T0057Z-090614T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
657 PM MDT SAT JUN 13 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL GOSHEN COUNTY IN SOUTHEAST WYOMING...

* UNTIL 745 PM MDT

* AT 655 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES SOUTHWEST OF TORRINGTON...AND MOVING
  NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TORRINGTON AROUND 715 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING
FOR CENTRAL NEBRASKA AND SOUTHEASTERN WYOMING.

LAT...LON 4195 10427 4205 10437 4223 10415 4210 10405
      4200 10406
TIME...MOT...LOC 0057Z 234DEG 14KT 4204 10428

$$

RJM
2 follow-up statements
000 
WWUS55 KCYS 140124
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
724 PM MDT SAT JUN 13 2009

WYC015-140145-
/O.CON.KCYS.SV.W.0046.000000T0000Z-090614T0145Z/
GOSHEN WY-
724 PM MDT SAT JUN 13 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR EASTERN GOSHEN COUNTY...

AT 722 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR TORRINGTON...MOVING NORTHEAST AT 15
MPH. AT 701 PM MDT...DIME SIZED HAIL WAS REPORTED WITH THIS STORM.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
  CENTRAL GOSHEN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4200 10417 4209 10420 4218 10411 4210 10405
      4200 10406
TIME...MOT...LOC 0122Z 234DEG 14KT 4210 10417

$$

RJM
000 
WWUS55 KCYS 140132
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
732 PM MDT SAT JUN 13 2009

WYC015-140142-
/O.CAN.KCYS.SV.W.0046.000000T0000Z-090614T0145Z/
GOSHEN WY-
732 PM MDT SAT JUN 13 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GOSHEN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 9 PM MDT.

LAT...LON 4200 10417 4209 10420 4218 10411 4210 10405
      4200 10406
TIME...MOT...LOC 0132Z 234DEG 14KT 4212 10413

$$

RJM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:00 PM MDT, 5 hours 57 minutes earlier.

Area forecast discussion, Jun 13, 1:00 PM MDT, 5 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
100 PM MDT SAT JUN 13 2009

.SHORT TERM...TONIGHT THROUGH MONDAY AFTERNOON...

TONIGHT...STORM PREDICTION CENTER OUTLOOK OF SLIGHT RISK THROUGH
THIS EVENING ACROSS ALL OF OUR COUNTIES LOOKS GOOD. NOON DEWPOINTS
RANGING FROM UPPER 30S TO MID 40S AT RAWLINS AND LARAMIE TO THE 50S
AT OTHER SITES ALONG AND EAST OF INTERSTATE 25. DEWPOINTS RUNNING
SOME 4 TO 10 DEGREES HIGHER THAN SAME TIME YESTERDAY AT MOST LOCALES.

EXPECTING SCATTERED TO NUMEROUS THUNDERSTORMS TO DEVELOP LATER THIS
AFTERNOON ...PRIMARILY ALONG THE INTERSTATE 25 CORRIDOR WHICH
PARALLELS THE LOW AND MID LEVEL THETA-E RIDGE AXISES AND WITH
MECHANICAL LIFT PROVIDED BY INCREASING AND BACKING SOUTHEAST WINDS
EAST OF THE LARAMIE RANGE. WILL ALSO SEE THUNDERSTORMS FOCUS ALONG
AND NORTH OF THE DEVELOPING WARM FRONT THAT WILL STRETCH FROM
NORTHWEST COLORADO EASTWARD ACROSS OUR COUNTIES FROM RAWLINS TO
SCOTTSBLUFF. THIS WARM FRONT WILL DEVELOP IN RESPONSE TO THE
APPROACHING SHORTWAVE TROUGH ALOFT FROM UTAH AND WESTERN COLORADO.

ANOTHER AREA FOR THUNDERSTORM INITIATION THIS AFTERNOON WILL BE
ACROSS PLATTE AND GOSHEN COUNTIES WHERE LOW LEVEL SOUTHEAST WINDS
WILL HELP INDUCE MESOSCALE SURFACE LOW PRESSURE AS SOUTHEAST WINDS
STREAM OVER THE CHEYENNE RIDGE. THIS CHEYENNE CYCLONE IS SIMILAR TO
THE DENVER CYCLONE...A MESOSCALE CONVERGENCE AXIS THAT DEVELOPS
NORTH OF THE PALMER DIVIDE IN COLORADO.

SOME SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND
EVENING...PRIMARILY EAST OF INTERSTATE 25...DUE TO SUFFICIENT
INSTABILITY AND WIND SHEAR AS AXIS OF STRONGER 500 MB WINDS
EXCEEDING 40 KNOTS PASSES OVERHEAD.

WILL SEE THUNDERSTORMS INCREASE IN AREAL COVERAGE THIS EVENING AS
THUNDERSTORMS MERGE AND CLUSTER AS SHORTWAVE TROUGH ALOFT PASSES
OVERHEAD AND THUNDERSTORMS CLUSTER ALONG THE SURFACE TROUGH AXIS
THAT WILL DEVELOP FROM NORTH CENTRAL WYOMING TO NORTHEAST COLORADO.
THUNDERSTORMS WILL ONLY AFFECT OUR NORTHERN AND EASTERN COUNTIES
LATE TONIGHT AS THE SHORTWAVE TROUGH EXITS INTO SOUTH DAKOTA AND
NEBRASKA. AREAS OF FOG ACROSS PORTIONS OF WESTERN NEBRASKA PER NAM
BOUNDARY LAYER RELATIVE HUMIDITY PROGS.

SUNDAY...THUNDERSTORMS NOT AS WIDESPREAD AS TODAY. SURFACE TROUGH
WILL DEVELOP ACROSS FAR EASTERN WYOMING SOUTH OF A SURFACE LOW OVER
NORTHERN WYOMING. WILL SEE SCATTERED TO NUMEROUS THUNDERSTORMS
DEVELOP IN THE AFTERNOON ALONG AND EAST OF THE SURFACE TROUGH ACROSS
FAR EASTERN WYOMING AND WESTERN NEBRASKA...PARALLEL TO THE LOW AND
MID LEVEL THETA-E RIDGE AXISES. DECENT SHEAR AND INSTABILITY
SUGGESTS A FEW SEVERE THUNDERSTORMS EAST OF THE SURFACE TROUGH
AXIS...AS INDICATED BY STORM PREDICTION CENTER DAY TWO OUTLOOK.

SUNDAY NIGHT...WILL LIKELY SEE A THUNDERSTORM CLUSTER MERGER ACROSS
WESTERN NEBRASKA IN THE EVENING...THUS THE HIGHER THUNDERSTORM
CHANCES THERE.

MONDAY...WESTERLY WINDS IN THE LOWER AND MID LEVELS OF THE
ATMOSPHERE WILL DRY OUT THE ATMOSPHERE AS A SHORTWAVE TROUGH ALOFT
MOVES ACROSS NORTHERN WYOMING AND EASTERN MONTANA. EXPECT TO SEE
ISOLATED TO SCATTERED MORE HIGH BASED AFTERNOON THUNDERSTORMS.
SEVERE THUNDERSTORMS WILL BE QUITE UNLIKELY DUE TO LIMITED
INSTABILITY AND SHEAR AS THE LOW AND MID LEVEL THETA-E RIDGE AXISES
WILL BE SHUNTED EAST OF OUR COUNTIES.

.LONG TERM...MON NIGHT THRU SAT...UPPER FTR SHOWN BY ALL MODELS WILL
BE CROSSING MAINLY THE PNHNDL REGION ON MON EVNG AS IT SHIFTS ENE.
BY 12Z TUE THO...A SOMEWHAT DRIER AIRMASS MOVES INTO THE REGION ON
WRLY WINDS AS SFC/700 TROF SHIFT INTO CNTRL PLAINS...SO POPS TRIMMED
BACK E OF MTNS.  FLAT UPPER RIDGE REBUILDS UP INTO THE REGION ON WED
FOR WHAT LOOKS LIKE A MINIMAL COVERAGE OF LATE DAY TSTMS.
HOWEVER...APPROACHING UPPER TROF OVER ID WILL START SHIFTING INTO
THE REGION INTO THU.  OPERATIONAL GFS IS FASTER THAN EURO AND EVEN
ITS OWN GFS MEAN WITH THIS SYSTEM...SO WILL BE LEANING MORE TWDS THE
EURO.  MAIN PCPN CHCS WILL THEN BE ON THU AS UPPER TROF SWEEPS
ACROSS THE REGION WITH COOLER TEMPS WITH COLD FRONT MOVING THRU.
FRI LOOKS LIKE A DRY AND WARMER DAY AS FLAT UPPER RIDGE SHIFTS INTO
THE REGION.  FOR SAT...LEFT BEHIND SOCAL UPPER LOW GETS EJECTED BY
NEXT APPROACHING PAC TROF...ACCORDING TO EURO.  OPERATIONAL GFS IS
FURTHER W WITH THE UPPER LOW...BUT ENOUGH ENSEMBLE SPREAD TO SUGGEST
THE EURO MAY BE CORRECT...SO WILL KEEP CLIMO TYPE POPS FOR SAT.

&&

.AVIATION...SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH THIS EVENING
WILL PRODUCE MVFR AND LOCALIZED IFR. SOME THUNDERSTORMS THROUGH THIS
EVENING...PRIMARILY EAST OF INTERSTATE 25...WILL BECOME
SEVERE...PRODUCING LARGE HAIL...DAMAGING WINDS...HEAVY RAIN AND
EXTREME TURBULENCE. THUNDERSTORMS WILL DECREASE IN COVERAGE AND
INTENSITY AFTER MIDNIGHT AND LIE EAST OF A DOUGLAS TO KIMBALL
LINE...PRODUCING MVFR WITH VFR TO THE WEST OF A DOUGLAS TO KIMBALL
LINE. AREAS OF LATE NIGHT AND EARLY SUNDAY MORNING FOG ACROSS
WESTERN NEBRASKA WILL PRODUCE MVFR AND LOCALIZED IFR. SCATTERED TO
NUMEROUS THUNDERSTORMS SUNDAY AFTERNOON AND EVENING WILL PRODUCE
MVFR. SOME THUNDERSTORMS ACROSS FAR EASTERN WYOMING AND WESTERN
NEBRASKA MAY BE SEVERE SUNDAY AFTERNOON AND EVENING...PRODUCING
LARGE HAIL...DAMAGING WINDS AND EXTREME TURBULENCE.

&&

.FIRE WEATHER...NO FIRE WEATHER CONCERNS DUE TO RECENT RAINFALL.
WINDS AND MINIMUM AFTERNOON RELATIVE HUMIDITY VALUES WILL REMAIN
BELOW THRESHOLDS THROUGH MONDAY AFTERNOON. FIRE WEATHER INTERESTS
SHOULD CONTINUE TO MONITOR AREAS WEST OF INTERSTATE 25 ON MONDAY AS
SOUTHWEST WINDS INCREASE INTO THE 15 TO 30 MPH RANGE WITH GUSTS OF
40 MPH AND AFTERNOON RELATIVE HUMIDITIES FALLING TO NEAR 20 PERCENT.

&&

.HYDROLOGY...SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING WILL PRODUCE AVERAGE RAINFALL AMOUNTS OF ONE QUARTER TO
ONE HALF INCH...WITH LOCALIZED RAINFALL AMOUNTS UP TO ONE INCH.
HEAVIEST RAINFALL THROUGH TONIGHT EXPECTED TO BE NORTH OF A RAWLINS
TO SCOTTSBLUFF LINE...ALONG AND NORTH OF A DEVELOPING WARM FRONT.
SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON
AND EVENING...PRIMARILY ALONG AND EAST OF A SURFACE TROUGH AXIS
STRETCHING ALONG THE COLORADO AND WYOMING STATE LINE. RAINFALL
AMOUNTS OF ONE QUARTER TO ONE HALF INCH EXPECTED...WITH LOCALIZED
AMOUNTS UP TO ONE INCH.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...RUBIN
Hazardous weather outlook, Jun 13, 6:00 PM MDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
600 PM MDT SAT JUN 13 2009

NEZ001>003-019>021-054-055-WYZ059>070-141600-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
600 PM MDT SAT JUN 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM FOR MUCH OF THE AREA...WITH
THE EXCEPTION OF CARBON COUNTY.

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE
REGION...PRIMARILY EAST OF THE LARAMIE RANGE...IN MOIST SOUTHEAST
UPSLOPE FLOW WHILE A WEATHER DISTURBANCE APPROACHES FROM UTAH AND
COLORADO.

SOME OF THE THUNDERSTORMS WILL LIKELY BECOME SEVERE IN THE WATCH
AREA...WITH THE PRIMARY THREATS BEING LARGE HAIL AND WINDS OF 58 MPH
OR STRONGER.  STORM MOVEMENT WILL BE NORTHEAST AT 25 MPH.  AN
ISOLATED TORNADO COULD ALSO OCCUR WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR SUNDAY
AFTERNOON AND EVENING ALONG AND EAST OF A SURFACE TROUGH ACROSS
FAR SOUTHEAST WYOMING ALONG THE WYOMING AND NEBRASKA STATE LINE.
A FEW STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING
WINDS SUNDAY AFTERNOON AND EVENING.

AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE JUST ABOUT
EVERY DAY MONDAY THROUGH THURSDAY...AND A FEW OF THE STRONGER
STORMS COULD PRODUCE HEAVY RAIN AND SMALL HAIL EAST OF THE LARAMIE
RANGE. THE BEST CHANCE FOR THUNDERSTORMS TO BECOME SEVERE WILL
BE ON WEDNESDAY WHEN THE BEST INSTABILITY AND MOISTURE ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING DUE TO THE
TORNADO WATCH.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 13, 6:27 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
627 PM MDT SAT JUN 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             POTTER                  41.22N 103.31W
06/13/2009  E0.88 INCH       CHEYENNE           NE   TRAINED SPOTTER

            PEA TO NICKEL SIZE.

&&

BCHAPMAN
Special weather statement, Jun 13, 6:32 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
632 PM MDT SAT JUN 13 2009

WYZ059-140130-
CONVERSE-
632 PM MDT SAT JUN 13 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CONVERSE COUNTY
UNTIL 730 PM MDT...

AT 632 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES EAST OF EDGERTON...OR 38 MILES NORTH OF
EVANSVILLE...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL...AND WINDS TO 55 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN CONVERSE
COUNTY.

RUBIN
Local storm report, Jun 13, 6:34 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
634 PM MDT SAT JUN 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             8 N SCOTTSBLUFF         41.98N 103.66W
06/13/2009  E1.75 INCH       SCOTTS BLUFF       NE   LAW ENFORCEMENT

&&

BCHAPMAN
Special weather statement, Jun 13, 6:34 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
634 PM MDT SAT JUN 13 2009

WYZ060-140130-
NIOBRARA-
634 PM MDT SAT JUN 13 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NIOBRARA COUNTY UNTIL
730 PM MDT...

AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF COW CREEK...OR 38 MILES NORTH OF
LUSK...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL...AND WINDS TO 55 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  COW CREEK BY 640 PM MDT.
  7 MILES NORTHWEST OF MULE CREEK JUNCTION BY 730 PM MDT.

THE TOWN OF DOGIE IS ALSO IN THE PATH OF THIS STORM.

RUBIN
Local storm report, Jun 13, 6:43 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
643 PM MDT SAT JUN 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             5 ESE FORT LARAMIE      42.18N 104.44W
06/13/2009  E1.00 INCH       GOSHEN             WY   LAW ENFORCEMENT

            VARIED FROM MARBLE TO QUARTER.

&&

BCHAPMAN
Local storm report, Jun 13, 6:52 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
652 PM MDT SAT JUN 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             3 NE MITCHELL           41.97N 103.77W
06/13/2009  M1.25 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

            1 INCH TO 11/4 INCH HAIL.

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:02 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara58 min
Jun 13, 6:06 PM MDTSevere Thunderstorm WarningCYSGoshen54 min
Jun 13, 10:32 PM MDTAreal Flood WarningCYSConverse, Niobrara, Platte6 hr
Jun 14, 1:00 PM MDTSevere Thunderstorm WarningCYSPlatte23 min
Jun 14, 1:11 PM MDTTornado WarningCYSPlatte37 min
Jun 14, 1:46 PM MDTTornado WarningCYSGoshen, Platte59 min
Jun 14, 1:59 PM MDTFlash Flood WarningCYSPlatte3 hr
Jun 14, 2:33 PM MDTTornado WarningCYSGoshen30 min
Jun 14, 2:46 PM MDTTornado WarningCYSGoshen29 min
Jun 14, 3:01 PM MDTFlash Flood WarningCYSGoshen3 hr
Jun 14, 3:13 PM MDTTornado WarningCYSGoshen47 min
Jun 14, 3:54 PM MDTTornado WarningCYSGoshen36 min
Jun 14, 4:12 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie35 min
Jun 14, 4:54 PM MDTFlash Flood WarningCYSPlatte4 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.